# SDR DALA2023011600311

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 47,293 hours, 33,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 229 Rbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB ON STA 229 AT BL 46R AT PAX CABIN. SUMMARY OF NRC 00258: CUSP WEB ON STA 229 AT BL 46R WAS REPAIRED PER B717-200 SRM 51-70-10-2R REPAIR 2. (LP #2582373)
